paddy Posted August 4, 2004 Share Posted August 4, 2004 The oncologist has taken my David off "Taxotere." His toenails , which are falling out anyway, became infected because of the chemo and he is now on antibiotic poor man. The onclologist would like to put him on "Iressa" but Medicare does not cover "any cancer treatments that are," not taken by mouth" so Dave says he will not have it. His other choices are "Gemzar" and "Navlebine." (sp?) Any feedback on these two chemo's would be apprreciated. The oncologist only wants to see him back in the office on the 31st of this month, so I hope he will feel better after having a break from chemo. Next week we see a podiatrist and I hope he can do some of his magic to help relieve David of some of the uncomfortable symptoms. David is also a diabetic so we really have to watch this problem. Thanks for taking the time to read this. Love to you all, Paddy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.